# SDR HALA2018040600145

- Difficulty date: March 29, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54.5 AT +Y1959 IS CORRODED AT LOCATIONS: FR 53.3 +80MM, 53.3 +330MM, 53.5 +320MM, 53.9 +100MM AND 53.4 +235MM. CORROSION REMOVED FROM SEAT TRACK BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: 1. FR53.3+80MM SUPERIOR 1.250"   X0.500"X0.030", 2. FR53.3+330MM INNER VERT - UNABLE TO MEASURE,3. FR53.5+320MM SUPERIOR 9.000"X1.000"X0.055", 4. FR53.9+100MM SUPERIOR 1.000"X1.000"X0.019", 5. FR53.4 +235MM INNER VERT - UNABLE TO MEASURE. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 97 LIMITS. RII CARRIEDOUT AS PER GMM VOL 1 CHAP 5 - PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DWG F3326941 ISSUE A. JOB COMPLETE.
